The hypercontractivity of Ornstein-Uhlenbeck semigroups with drift, revisited
Séminaire de probabilités de Strasbourg, Volume 31 (1997), p. 80-84
@article{SPS_1997__31__80_0,
     author = {He, Sheng-Wu and Wang, Jia-Gang},
     title = {The hypercontractivity of Ornstein-Uhlenbeck semigroups with drift, revisited},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {31},
     year = {1997},
     pages = {80-84},
     zbl = {0903.60066},
     mrnumber = {1478719},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1997__31__80_0}
}
He, Sheng-Wu; Wang, Jia-Gang. The hypercontractivity of Ornstein-Uhlenbeck semigroups with drift, revisited. Séminaire de probabilités de Strasbourg, Volume 31 (1997) pp. 80-84. http://www.numdam.org/item/SPS_1997__31__80_0/

[1] Hida, T., Kuo, H.H., Potthoff, J. and Streit, L., White Noise - An Infinite Dimensional Calculus, Kluwer Academic Publ., 1993. | MR 1244577 | Zbl 0771.60048

[2] Neveu, J., Sur l'espérance conditionnelle par rapport à un mouvement brownien, Ann. Inst. Henri Poincare XII(1976), 105-109. | Numdam | MR 431400 | Zbl 0356.60028

[3] Qian, Z.M. and He, S.W., On the hypercontractivity of Ornstein - Uhlenbeck semigroup with drift, Sém. Probab. XXIX Lecture Notes in Math. no.1613, 202-217, Springer, 1995. | Numdam | MR 1459461 | Zbl 0833.60081

[4] Yan J.A., Some recent developments in white noise analysis. In Probability and Statistics, A. Badrikian et al. (eds.), World Scientific, 1993.